# SDR NACA20100019

- Difficulty date: November 26, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER SPLICE AT STA 907 STRINGER 27L AFT CARGO PIT.  CORRODED STRINGER SPLICE AT STA 907 STRINGER 27L AFT CARGO PIT REPLACED.  FABRICATED AND INSTALLED NEW PART IAW B737 SRM 53-10-2 PG 68C & 77.  ALSO FABRICATED IAW 51-30-2 PG 1, 2, 3 AND 51-30-1 FIG 1, 2, 3.  NO CORROSION DAMAGE FOUND ON SKIN.
